# SDR 725FX031008

- Difficulty date: March 10, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N725FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0460
- Aircraft time: 5,862 hours, 6,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7307 DEPARTED ISP-EWR AND AS THE PILOT LEVELED OFF AT 6000 FT AND TURNED ON THE HEAT THE COCKPIT APPEARED TO FILL WITH SMOKE.  THE PILOT TURNED OFF ALL UNNECESSARY EQUIPMENT AND DIVERTED TO BDR AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED BY MAINTENANCE TO INCLUDE SERVICING THE ENGINE WITH 2 QUARTS OF OIL, RUNNING THE ENGINE FOR AN EXTENDED PERIOD WITH THE HEAT ON AND CHECKING THE ENGINE COMPARTMENT FOR ANY EVIDENCE OF LEAKING.  NO DEFECTS OF ANY KIND WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
